Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 30, NWS Tallahassee, FL

June 26, 2012

NWS Tallahassee, FL issued this small craft advisory at Jun 26, 2012, 5:29 PM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2012, 5:29 PM EDT (21:29 UTC)
Expired
Jun 27, 2012, 4:00 AM EDT
In force
11 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

474 
WHUS72 KTAE 262129
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
529 PM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR PORTIONS OF THE COASTAL
WATERS THROUGH WEDNESDAY MORNING...

.CONDITIONS WILL GRADUALLY IMPROVE THROUGH TONIGHT AS
TROPICAL STORM DEBBIE MOVES INLAND OVER THE FLORIDA PENINSULA AND
WEAKENS. HOWEVER...STRONG WINDS AND HAZARDOUS SEAS WILL LINGER
THROUGH WEDNESDAY MORNING.

GMZ730-755-775-270400-
/O.NEW.KTAE.SC.Y.0030.120626T2129Z-120627T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
529 PM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT WEDNESDAY. 


* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH 6 TO 9 FOOT
  SEAS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
590 
WHUS72 KTAE 270212
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1012 PM EDT TUE JUN 26 2012

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR EASTERN SECTIONS OF
THE COASTAL WATERS UNTIL 400 AM EDT...

.CONDITIONS WILL CONTINUE TO GRADUALLY IMPROVE THROUGH THE
REMAINDER OF TONIGHT AS DEBBIE HAS WEAKENED TO A TROPICAL
DEPRESSION AS OF 8 PM EDT...AND IS NOW ABOUT TO MOVE INLAND OVER
THE FLORIDA PENINSULA AND WEAKEN. WINDS AND SEAS ARE ALSO
DIMINISHING OVER THE SMALL CRAFT ADVISORY AREA...AND NOW PLAN ON
ENDING THE ADVISORY AT 200 AM EDT. HIGH PRESSURE WILL BUILD OVER
THE REGION THROUGH THE REST OF THE WEEK WITH LIGHT WINDS AND LOW
SEAS.


GMZ765-270800-
/O.EXB.KTAE.SC.Y.0030.000000T0000Z-120627T0800Z/
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
1012 PM EDT TUE JUN 26 2012

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. 

* PEAK WINDS: NORTH AROUND 20 KNOTS.

* PEAK SEAS: 5 TO 7 FEET SUBSIDING TO 3 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-775-270800-
/O.EXT.KTAE.SC.Y.0030.000000T0000Z-120627T0800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1012 PM EDT TUE JUN 26 2012

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT
WEDNESDAY. 

* PEAK WINDS: NORTH AROUND 20 KNOTS.

* PEAK SEAS: 5 TO 7 FEET SUBSIDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

17-GOULD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 26, 12:16 PM EDT, 5 hours 13 minutes earlier.

Area forecast discussion, Jun 26, 12:16 PM EDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1216 PM EDT Tue Jun 26 2012

.UPDATE...Tropical Storm Debby continues to move slowly across
Apalachee Bay towards the eastern Big Bend. Then intensity has
dropped to 35 knots and the storm is expected to make landfall
early Wednesday. The surface boundary, which helped to trigger the
extreme rainfall yesterday, has weakened and shifted east this
morning. Latest surface analysis indicates this boundary runs from
the center of Debby northeast across Dixie county. Expect this
region to be the focus for additional heavy rain today. However,
the convection is not nearly as deep today as it was 24 hours ago.
Therefore, rainfall rates should not be as high today in the
eastern Big Bend. Despite this, any bands that do develop may
cause some additional flooding, given the saturated conditions.

Farther west, drier air continues to pour in from the north in the
wake of Debby. Have trimmed PoPs over the western zones to account
for latest conditions.

&&

.MARINE...Conditions will slowly begin to improve from west to
east over the next 24 hours as Debby moves inland over central
Florida. Have adjusted seas downward with the latest update to
match better with current buoy observations.

&&

.AVIATION...MVFR to IFR conditions will continue this morning at
KVLD and KTLH. These conditions will gradually improve starting
this evening. VFR conditions expected elsewhere.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   84  74  87  71  91 /  70  50  40  40  40
Panama City   87  77  88  75  90 /  60  30  30  30  30
Dothan        90  72  90  71  94 /  30  10  10  20  20
Albany        88  72  90  70  92 /  50  30  20  30  20
Valdosta      85  72  86  70  91 /  80  50  50  50  40
Cross City    82  75  83  72  91 / 100  60  60  60  50
Apalachicola  84  78  85  75  87 /  70  50  40  40  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...Flash Flood Watch through late tonight for Coastal Dixie-Coastal
     Taylor-Inland Dixie-Inland Taylor-Lafayette.

     TROPICAL Storm Warning for Coastal Dixie-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Inland Dixie-Inland Taylor-Lafayette.

     High Surf Advisory until 5 PM CDT this afternoon for Coastal Bay-
     South Walton.

GM...TROPICAL Storm Warning for Apalachee Bay-Coastal waters From
     Ochlockonee River to Apalachicola FL out to 20 NM-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

&&

Camp/Godsey/Harrigan
Hazardous weather outlook, Jun 26, 5:14 AM EDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
514 AM EDT TUE JUN 26 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-270915-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
514 AM EDT TUE JUN 26 2012 /414 AM CDT TUE JUN 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

THE MAJOR THREAT TODAY WILL BE FLOODING MAINLY ACROSS THE
EASTERN BIG BEND.

PLEASE SEE MIAAFDTAE AND MIAHLSTAE FOR MORE SPECIFIC INFORMATION.

FLORIDA...
     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR COASTAL DIXIE-COASTAL
     TAYLOR-INLAND DIXIE-INLAND TAYLOR-LAFAYETTE.

     TROPICAL STORM WARNING FOR COASTAL DIXIE-COASTAL FRANKLIN-
     COASTAL GULF-COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL
     WAKULLA-INLAND DIXIE-INLAND TAYLOR-LAFAYETTE-MADISON.

     HIGH SURF ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR COASTAL BAY-
     SOUTH WALTON.

MARINE AREA...
     TROPICAL STORM WARNING FOR APALACHEE BAY-COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS
     FROM SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM- COASTAL WATERS
     FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM SUWANNEE
     RIVER TO APALACHICOLA FL FROM 20 TO 60

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

HAZARDS FROM DEBBY WILL LIKELY CONTINUE INTO AT LEAST WEDNESDAY
WITH A GRADUAL AND THEN MORE RAPID IMPROVEMENT EXPECTED FOR THE
REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD CLOSELY MONITOR THE WEATHER AND ANY FLOODING ISSUES.

REPORT HEAVY RAIN AMOUNTS AND FLOODING...AND ANY SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE.

BLOCK

In the hours before

Local storm report, Jun 26, 11:36 AM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1136 AM EDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     HEAVY RAIN       1 E CURTIS MILL         30.01N 84.50W
06/26/2012  E28.78 INCH      WAKULLA            FL   PUBLIC

            UNOFFICIAL MEASUREMENT. STORM TOTAL. EMPTIED 7 INCH RAIN
            GAUGE 4 TIMES WITH AN ADDITIONAL .78 INCHES THEREAFTER.

&&

HARRIGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 11:35 PM EDTRiver Flood WarningTAEJefferson, Madison, Taylor8 days
Jun 25, 11:41 PM EDTFlash Flood WarningTAEFranklin, Gulf, Liberty6 hr
Jun 26, 1:18 AM EDTFlash Flood WarningTAELafayette, Taylor6 hr
Jun 26, 4:00 AM EDTAreal Flood WarningTAEJefferson, Leon, Madison, Taylor, Wakulla6 hr
Jun 26, 4:04 AM EDTHigh Surf AdvisoryTAEBay, Walton13 hr
Jun 26, 12:44 PM EDTRiver Flood WarningTAEDixie, Levy7 days
Jun 26, 12:48 PM EDTRiver Flood WarningTAEDixie, Levy7 days
Jun 26, 12:55 PM EDTAreal Flood WarningTAEFranklin, Jefferson, Liberty, Wakulla24 hr
Jun 26, 2:13 PM EDTAreal Flood WarningTAELafayette, Taylor3 hr
Jun 26, 3:01 PM EDTFlash Flood WarningTAELafayette119 min
Jun 26, 4:08 PM EDTFlash Flood WarningTAETaylor112 min
Jun 26, 4:50 PM EDTAreal Flood WarningTAELafayette, Taylor3 hr
Jun 26, 4:57 PM EDTFlash Flood WarningTAELafayette63 min
Jun 26, 5:07 PM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton11 hr
Jun 26, 5:55 PM EDTFlash Flood WarningTAELafayette2 hr
Jun 26, 7:49 PM EDTAreal Flood WarningTAEDixie, Lafayette, Taylor24 hr

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.